Open Access
ITM Web Conf.
Volume 13, 2017
2nd International Conference on Computational Mathematics and Engineering Sciences (CMES2017)
Article Number 01022
Number of page(s) 4
Published online 02 October 2017
  1. H. Kizmaz, On certain sequence space, Canad. Math. Bull, 24(2), 169–76 (1981). [Google Scholar]
  2. M. Et and C.A. Bektaş, Generalized strongly (V, λ) summable sequences defined by Orlicz function, Mathematica Slovaca, 54(4), 411–422 (2004). [MathSciNet] [Google Scholar]
  3. H. Altınok, M. Et and Y. Altın, Strongly almost summable difference sequences, Vietnam J. of Math., 34(3), 331–339 (2006). [MathSciNet] [Google Scholar]
  4. B. Chandra Tripathy, M. Et and Y. Altın, Generalized difference sequence spaces by Orliczh function in a locally concex space, J. of An. And Ap. 1(3), 175–192 (2003). [Google Scholar]
  5. B. Chandra, Tripathy, Generalized difference paranormed statistically convergent sequences defined by Orliczh function in locally convex space, Soochow J. of Math. 30(4), 431–446 (2004). [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.